IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Smart Info-Media Systems (SIS) [schedule] [select]
Chair Takayuki Nakachi (NTT)
Vice Chair Noriaki Suetake (Yamaguchi Univ.), Tomoaki Kimura (Kanagawa Inst. of Tech.)
Secretary Masaaki Fujiyoshi (Tokyo Metropolitan Univ.), Takanori Koga (Kindai Univ.)
Assistant Hideaki Misawa (National Inst. of Tech., Ube College), Yukihiro Bandoh (NTT)

Technical Group on Three-Dimensional Image Technology (ITE-3DIT) [schedule] [select]
Chair Tsutomu Horikoshi (Shonan Institute of Technology)
Secretary Shinich Uehara (AGC), Takafumi Koike (Hosei Univ.)

Special Interest Group on Audio Visual and Multimedia Information Processing (IPSJ-AVM) [schedule] [select]
Chair Sei Naito (KDDI Research, Inc.)
Secretary Daisuke Ochi (NTT), Yusuke Kameda (Tokyo Univ. of Science), Xu Jianfeng (KDDI Research, Inc.)

{INFOMESITEM}
Conference Date Thu, Jun 13, 2019 11:20 - 17:25
Fri, Jun 14, 2019 09:30 - 12:10
Topics Intelligent Multimedia Systems, Applied Enbedded Systems, Three-Dimensional Image Technology (3DIT), etc. 
Conference Place Meeting room, Fukue Culture Center 
Address 1-2 Ikeda, Goto-shi, Nagasaki 853-0018, Japan
Transportation Guide https://www.city.goto.nagasaki.jp/s014/020/020/050/access.html
Contact
Person
宇部高専 三澤 秀明
+81-959-72-5741 (Venue)
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on SIS.

Thu, Jun 13 AM  SIS Regular Session 1
Chair: Noriaki Suetake (Yamaguchi Univ.)
11:20 - 12:00
(1)
SIS
11:20-11:40 A random number generation method for hardware implemented neural networks SIS2019-1 Sansei Hori, Hakaru Tamukoh (Kyushu Inst. of Tech.)
(2)
SIS
11:40-12:00 Accuracy Verification of Signal Reception Time Determination in Wi-Fi System
-- For High Accuracy of Asynchronous Wi-Fi Indoor Mobile Position Estimation --
SIS2019-2
Izumu Kusunoki, Kotaro Nagano, Nana Sutisna, Yuhei Nagao, Leonardo Lanante, Masayuki Kurosaki, Hiroshi Ochi (Kyutech)
  12:00-13:15 Lunch Break ( 75 min. )
Thu, Jun 13 PM  SIS Regular Session 2
Chair: Hakaru Tamukoh (KYUTECH)
13:15 - 14:15
(3)
SIS
13:15-13:35 Autoencoders having surplus neurons in a hidden layer SIS2019-3 Akihiro Suzuki, Hakaru Tamukoh (KYUTECH)
(4)
SIS
13:35-13:55 Privacy Preserving Sparse Representation for Face Recognition in Edge and Cloud Networks SIS2019-4 Yitu Wang, Takayuki Nakachi (NTT)
(5)
SIS
13:55-14:15 Accuracy Improvement of Depth Estimation from a Single Still Image Using Feature Pyramid Network SIS2019-5 Yudai Fukuda, Takuro Oki, Ryusuke Miyamoto (Meiji Univ.)
  14:15-14:25 Break ( 10 min. )
Thu, Jun 13 PM  SIS Regular Session 3
Chair: Ryusuke Miyamoto (Meiji Univ.)
14:25 - 15:25
(6)
SIS
14:25-14:45 Single Image Super-Resolution for being flexible to downsampling kernel by using self-examplers SIS2019-6 Shogo Seta, Takuro Yamaguchi, Masaaki Ikehara (Keio Univ)
(7)
SIS
14:45-15:05 A Proposal of Improvement Method of Local Color Correction SIS2019-7 Seiichi Kojima (Yamaguchi Univ.), Yoshiaki Ueda (Fukuoka Univ.), Noriaki Suetake, Eiji Uchino (Yamaguchi Univ.)
(8)
SIS
15:05-15:25 A Proposal of Saturation-Based Multi-Exposure Image Fusion Method Based on Local Color Correction SIS2019-8 Daiki Moriyama (Yamaguchi Univ.), Yoshiaki Ueda (Fukuoka Univ.), Noriaki Suetake, Eiji Uchino (Yamaguchi Univ.)
  15:25-15:35 Break ( 10 min. )
Thu, Jun 13 PM  SIS Tutorial Lecture
Chair: Takayuki Nakachi (NTT)
15:35 - 16:15
(9)
SIS
15:35-16:15 [Tutorial Lecture]
IEEE 802.11 WLAN: Standardization Process and Future Trends SIS2019-9
Leonardo Lanante, Yuhei Nagao, Hiroshi Ochi (Kyutech)
  16:15-16:25 Break ( 10 min. )
Thu, Jun 13 PM  SIS Invited Talk
Chair: Takayuki Nakachi (NTT)
16:25 - 17:25
(10)
SIS
16:25-17:25 [Invited Talk]
Image Processing Based on Sparse and Low-rank Modeling SIS2019-10
Seisuke Kyochi (The Univ. of Kitakyushu)
Fri, Jun 14 AM  AVM Special Talk
09:30 - 10:30
  09:30-09:40 ( 10 min. )
(11) 09:40-10:30  
  10:30-10:40 Break ( 10 min. )
Fri, Jun 14 AM  AVM Regular Session
10:40 - 11:40
(12) 10:40-11:00  
(13) 11:00-11:20  
(14) 11:20-11:40  
  11:40-11:50 Break ( 10 min. )
Fri, Jun 14 AM  3DIT Regular Session
11:50 - 12:10
(15)
ITE-3DIT
11:50-12:10 Proposal of terrain expression device with VR Kento Hoshino, Tsutomu Horikoshi (SIT)

Announcement for Speakers
General TalkEach speech will have 15 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
SIS Technical Committee on Smart Info-Media Systems (SIS)   [Latest Schedule]
Contact Address For secretary of SIS technical committee,
E-: sis+cry 
Announcement Please visit the SIS technical committee website for getting our latest activities.
http://www.ieice-sis.org/
ITE-3DIT Technical Group on Three-Dimensional Image Technology (ITE-3DIT)   [Latest Schedule]
Contact Address  
IPSJ-AVM Special Interest Group on Audio Visual and Multimedia Information Processing (IPSJ-AVM)   [Latest Schedule]
Contact Address  


Last modified: 2019-05-20 14:38:56


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to ITE-3DIT Schedule Page]   /   [Return to SIS Schedule Page]   /   [Return to IPSJ-AVM Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan